# SDR ASAA2022111940851

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,804 hours, 15,439 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control System
- Condition: Faulted
- Location: Vnav
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VNAV WILL NOT ARM. GROUNDED - YES. C/W FIM PROCEDURES - DFCS BITE TEST WITH NO FAULTS FOUND. INTERACTIVE AND SURFACE TESTS CHECK OK. REF B737-800 FIM 22-11 TASK 801.
